# SDR QXEA201812000426

- Difficulty date: November 19, 2018
- Submitted: November 20, 2018
- Operation: Air carrier
- Aircraft: N441QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4348
- Aircraft time: 17,303 hours, 18,438 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85338210117
- Condition: Corroded
- Location: Bs 670-782
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL#16 FROM FSX 670.00-X782.00 IS CORRODED IN SEVERAL PLACES. REMOVED AND REPLACED SEAT RAIL #16 FROM FSX 670 -X782.00 IAW SRM 51-42-05, 51-40-15, 51-41-05, 51-40-07.
